DOI QR코드

DOI QR Code

THE RANGE OF DERIVATIONS ON BANACH ALGEBRAS

  • Published : 2002.05.01

Abstract

In this paper we show that if D is a continuous linear Jordan derivation on a Banach algebra A satisfying [[D($x^{n}$), $x^{n}$, $x^{n}$] $\in$ rad(A) for a positive integer n and for all x${\in}$A, then D maps A into rad(A).

Keywords

extended centroid;Jordan derivation;jacobson radical

References

  1. M. Bresar, Jordan derivations on semi-prime rings, Proc. Amer. Math. Soc. 104 (1988), 1003-1006. https://doi.org/10.1090/S0002-9939-1988-0929422-1
  2. I. N. Herstein, Rings with Involution, Univ. of Chicago Press, Chicago, 1976.
  3. K. W. Jun and B. D. Kim, The range of derivations mapping on noncommutative Banach algebras, Bull. Korean Math. Soc. 28 (1991),65-68.
  4. L. O. Chung and J. Luh, Semiprime rings with nilpotent derivations, Canad. Math. Bull. 24 (1981), no. 4, 415-421. https://doi.org/10.4153/CMB-1981-064-9
  5. Q. Deng and H. E. Bell, On derivations and commutativity in semiprime rings, Comm. Algebra 23 (1995), no. 10, 3705-3713. https://doi.org/10.1080/00927879508825427
  6. J. Vukman, Commuting and centralizing mappings in prime rings, Proc. Amer. Math. Soc. 109 (1990), 47-52. https://doi.org/10.1090/S0002-9939-1990-1007517-3
  7. E. Posner, Derivations in prime rings, Proc. Amer. Math. Soc. 8 (1957), 1093-1100. https://doi.org/10.1090/S0002-9939-1957-0095863-0
  8. H. M. Kim, Derivations on prime rings and Banach algebras II, preprint.
  9. A. M. Sinclair, Jordan homomorphisms and derivations on semisimple Banach algebras, Proc. Amer. Math. Soc. 24 (1970), 209-214. https://doi.org/10.1090/S0002-9939-1970-0250069-3
  10. M. Bresar and J. Vukman, Derivations of noncommutative Banach algebra, Arch. Math. 59 (1992), 363-370. https://doi.org/10.1007/BF01197053
  11. G. V. Milovanovic, D. S. Mitrinovic, and Th. M. Rassias, Topics in Polynomials: Extremal Problems, Inequalities, Zeros, World Scientific Publishing Co., Singapore, New Jersey, London, Hong Kong, 1994.
  12. B. E. Johnson, Continuity of derivations on commutative Banach algebras, Amer. J. Math. 91 (1969), 1-10. https://doi.org/10.2307/2373262